# SDR CALA2024091702438

- Difficulty date: September 14, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 87,286 hours, 21,248 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Clamp
- Part number: 344N200319
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL DISTRIBUTION TUBE CL AMP MOUNTING BRACKET IS CRACKD INSIDE PANEL 631AB LOOKING AFT, R IGHT WING FUEL ENTRY REQUIRED REMOVED AND REPLACED RW FUEL DISTRIBUTION TUBE CLAMP MOUNTING BR ACKET IN G31AB IAW B767 SRM 51-40-02.SEE PWA #182 PG 1 OF 2., FOD LOGS 157 PGS 1-2 FOR EQUIPMENT REMOVED
